# SDR SWIA2021062859125

- Difficulty date: May 12, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS349.00 FRAME CORRODED BETWEEN STR 26L AND STR 26R     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED CORRODED FRAME AT FS349 BETWEEN STR 26L - 26R. REF CRJ900 SRM 51-42-06-001-001-A01, REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH690-31350 REV M. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
